# SDR SWAA2024112549584

- Difficulty date: October 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD. TRAILING EDGE UPPER PANEL SUPPORT ANGLE CRACKED JUST INBD. OF THE DEFLECTION CONTROL RIB.<[01] LOCATED; DRILLED AND DEBURRED REPLACEMENT SUPPORT ANGLE PER SRM 51-40-05.;[02] VERIFIED WORK SIGNED IN CA#1.  LOCATED; DRILLED AND DEBURRED REPLACEMENT SUPPORT ANGLE PER SRM 51-40-05;[03] C/W
